Artículos de revistas
ON GENERIC ROTATIONLESS DIFFEOMORPHISMS OF THE ANNULUS
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.138, n.3, p.1023-1031, 2010
TAL, Fabio Armando
Let f be a C(r)-diffeomorphism of the closed annulus A that preserves the orientation, the boundary components and the Lebesgue measure. Suppose that f has a lift (f) over tilde to the infinite strip (A) over tilde which has zero Lebesgue measure rotation number. If the rotation number of f restricted to both boundary components of (f) over tilde is positive, then for such a generic f (r >= 16), zero is an interior point of its rotation set. This is a partial solution to a conjecture of P. Boyland.